# SDR SWIA2025F01379

- Difficulty date: July 27, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BOTTOM RIB HAS CORROSION ON UPPER SIDE,    HN00255797  (C-CHECK RO 09/24/2025)REMOVED CORROSION AND RESTORED FINISH ON REWORKED AREAS AT RUDDER BOTTOM RIB ON UPPER SIDE, COMPLIED TO ALL STEPS REO 601R-55-41-310 REV -- DATE: 2025-08-04 ( SEE CONTINUATION CARD FOR WORK DETAILS ) COMPLIED WITH TASK CARD 51-900-1003-SKY
